# SDR REXA2017022200262

- Difficulty date: February 22, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 21,993 hours, 14,191 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Button
- Condition: Malfunctioned
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LAVATORY SMOKE DETECTOR HARD TO RESET.   REINSTALLED THE RESET BUTTON IN THE SMOKE DETECTOR IAW AMM 26-16-01.  OPS CHECKED GOOD.  NO DISCREPANCIES NOTED.   ACFT OK TO RETURN TO SERVICE.
